|Are you sure?
Jul 20, 2006
Are you sure Lipitor would have no affect on HIV antibody testing?
| Response from Dr. Frascino
Am I sure? No, not at all! I just tend to make this shit up as I go along. Didn't you know??? Sorry for any confusion that may have caused you.
(Of course I'm sure!!!)
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Swollen Glands After Licking Vagina Worried I Have HIV
- Tingling In Feet After Eating Sperm Worried I Have HIV
- How Do You Get Genital Warts On Your Butt?
- Is There An Std That Causes Back Pain?
- What Are Vaginal Odor, Dizziness, Headache And Diarrhea Signs Of?
- Can Hiv Be Transmitted From A Pin?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.